# SDR SIMA20130808007

- Difficulty date: August 8, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 26,814 hours, 23,301 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Loose
- Location: Flashlight
- Component: Flashlight
- Component part number: P2070009520
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION,  FOUND THE AFT CABIN EMERGENCY FLASHLIGHT NOT CHARGING.  FOUND A LOOSE WIRE ON SPLICE,  REINSTALLED. THE OPS CHECKED GOOD IAW AMM 20-13-01.   AIRCRAFT RETURNED TO SERVICE.
